Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Hausdorff measure and level sets of typical continuous mappings in Euclidean spaces


Author: Bernd Kirchheim
Journal: Trans. Amer. Math. Soc. 347 (1995), 1763-1777
MSC: Primary 26B99; Secondary 28A78, 46E15
MathSciNet review: 1260171
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the Hausdorff dimension of level sets and of sets of points of multiplicity for mappings in a residual subset of the space of all continuous mappings from $ {\mathbb{R}^n}$ to $ {\mathbb{R}^m}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B99, 28A78, 46E15

Retrieve articles in all journals with MSC: 26B99, 28A78, 46E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1260171-7
PII: S 0002-9947(1995)1260171-7
Keywords: Level set, space of continuous mappings, Hausdorff dimension
Article copyright: © Copyright 1995 American Mathematical Society